All Journal Entries Journals
Previous | Next

irregular periods, duphaston 10mg prescribed

May 06, 2008 - 2 comments

hi,,

i am having iregular periods fo last one month like bleeding on alternate days. doctor has prescribed me duphaston 10 mg twice daily. i am wondering if any one has tried this medicine. as i am quite scared of taking these medicines as i didnt have good experiance with these medicines in past.

i feel pain in my abdomin and then i start bleedig. my gync says its all coz of stress. currently i am having, nausea , irregular bleeding, dry mouth, burning sensation, dizziness

i dont know how to cope with these problems. i had no of tests done but all came back normal i dont whts wrong with me. is this really a stress or something else. i m tired of going to doctors and explaining my condition.



Comments
Post a Comment
Avatar_n_tn
by Beathy, Oct 30, 2008
hello
Am 23 years old.Please after the abortion that took me 3 months of bleeding ,i have not seen my periods for more than 7 months now unless i take Yasmin or Duphaston,I have seen alots of doctors they all tell me that i have no pragnant that i have egg strcure problems,The worse is that my stomach is growing biger every day by day and am over weight now from 70 to 87kg.Please help to save my life
                
God bless you all.

Avatar_n_tn
by stella87, Apr 24, 2012
hi my doctor gave me duphaston 10mg to make my period delay im going on a holiday , i started 23/04 taking 2 pills a day  and my last period was 31/03 i i wonder if i  can see period by taking them.

Post a Comment